ResearcherID Thomson Reuters  

Boucherif, Abdelkader
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: C-9870-2012
URL: http://www.researcherid.com/rid/C-9870-2012
ORCID: http://orcid.org/0000-0002-4726-0366
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Mathematics and Statistics
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Existence of Solutions for Impulsive Parabolic Partial Differential Equations
 Author(s): Boucherif, Abdelkader; Al-Qahtani, Ali S.; Chanane, Bilal
 Source: Numerical Functional Analysis and Optimization Volume: 36 Issue: 6 Pages: 730-747 Published: JUN 3 2015
 Times Cited: 0
 DOI: 10.1080/01630563.2015.1031381
added
15-May-16
2.  Title: Nonconstant periodic solutions created by impulses for singular differential equations
 Author(s): Daoudi-Merzagui, Naima; Boucherif, Abdelkader
 Source: Boundary Value Problems Published: OCT 23 2015
 Times Cited: 0
 DOI: 10.1186/s13661-015-0458-6
added
15-May-16
3.  Title: Computation of the Eigenpairs of Two-Parameter Sturm-Liouville Problems Using the Regularized Sampling Method
 Author(s): Chanane, B.; Boucherif, A.
 Source: Abstract and Applied Analysis Published: 2014
 Times Cited: 1
 DOI: 10.1155/2014/695303
added
13-Oct-14
4.  Title: EXISTENCE OF SOLUTIONS FOR SECOND ORDER IMPULSIVE CONTROL PROBLEMS WITH BOUNDARY CONDITIONS
 Author(s): Boucherif, Abdelkader; Al-Qahtani, Ali S.; Chanane, Bilal
 Source: Fixed Point Theory Volume: 15 Issue: 1 Pages: 23-32 Published: 2014
 Times Cited: 0
added
13-Oct-14
5.  Title: Third order problems with nonlocal conditions of integral type
 Author(s): Boucherif, Abdelkader; Bouguima, Sidi Mohamed; Benbouziane, Zehour; et al.
 Source: Boundary Value Problems Published: SEP 10 2014
 Times Cited: 2
 DOI: 10.1186/s13661-014-0137-z
added
15-May-16
6.  Title: Variational Approach to Impulsive Differential Equations with Singular Nonlinearities
 Author(s): Daoudi-Merzagui, Naima; Boucherif, Abdelkader
 Source: Journal of Applied Mathematics Published: 2013
 Times Cited: 1
 DOI: 10.1155/2013/464393
added
13-Oct-14
7.  Title: EXISTENCE OF SOLUTIONS FOR SECOND-ORDER IMPULSIVE BOUNDARY-VALUE PROBLEMS
 Author(s): Boucherif, Abdelkader; Al-Qahtani, Ali S.; Chanane, Bilal
 Source: Electronic Journal of Differential Equations Published: FEB 7 2012
 Times Cited: 1
added
13-Oct-14
8.  Title: Subharmonic Solutions of Nonautonomous Second Order Differential Equations with Singular Nonlinearities
 Author(s): Daoudi-Merzagui, N.; Derrab, F.; Boucherif, A.
 Source: Abstract and Applied Analysis Published: 2012
 Times Cited: 2
 DOI: 10.1155/2012/903281
added
13-Oct-14
9.  Title: Discontinuous Parabolic Problems with a Nonlocal Initial Condition
 Author(s): Boucherif, Abdelkader
 Source: Boundary Value Problems Published: 2011
 Times Cited: 1
 DOI: 10.1155/2011/965759
added
13-Oct-14
10.  Title: Nonlocal conditions for differential inclusions in the space of functions of bounded variations
 Author(s): Agarwal, Ravi; Boucherif, Abdelkader
 Source: Advances in Difference Equations Published: 2011
 Times Cited: 0
 DOI: 10.1186/1687-1847-2011-17
added
13-Oct-14
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: